MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MICRO DUAL CUT (13.0 X 0.38 X 39.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MICRO DUAL CUT (13.0 X 0.38 X 39.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 5400003108
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a femoral osteotomy procedure, the blade broke at the teeth.It was also reported that fragments of the broken blade were left in the patient, the family was consulted and did not choose to have a revision surgery/fragments removed at this time.It was further reported that there was no medical intervention and no delays as a result of this event, and that the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
 
Additional Manufacturer Narrative
H2: device evaluation.H6: the quality investigation is complete.
 
Event or Problem Description

Brand Name
MICRO DUAL CUT (13.0 X 0.38 X 39.0MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key20677410
Report Number3015967359-2024-02325
Device Sequence Number8305001
Product Code GFA
UDI-Device Identifier04546540401809
UDI-Public(01)04546540401809(17)280901(10)23236017
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5400003108
Device Lot Number23236017
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown